Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Controlling chaotic transport in two-dimensional periodic potentials

Autor
Chacon, R.; Lacasta, A.M
Tipus d'activitat
Article en revista
Revista
Physical review E: statistical, nonlinear, and soft matter physics
Data de publicació
2010-10-07
Volum
82
Número
4
Pàgina inicial
1
Pàgina final
5
DOI
https://doi.org/10.1103/PhysRevE.82.046207 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/10959 Obrir en finestra nova
URL
http://pre.aps.org/abstract/PRE/v82/i4/e046207 Obrir en finestra nova
Resum
We uncover and characterize different chaotic transport scenarios in perfect two-dimensional periodic potentials by controlling the chaotic dynamics of particles subjected to periodic external forces in the absence of a ratchet effect i.e., with no directed transport by symmetry breaking of zero-mean forces . After identifying relevant symmetries of the equations of motion, analytical estimates in parameter space for the occurrence of different transport scenarios are provided and confirmed by ...
Citació
Chacon, R.; Lacasta, A. Controlling chaotic transport in two-dimensional periodic potentials. "Physical review E: statistical, nonlinear, and soft matter physics", 07 Octubre 2010, vol. 82, núm. 4, p. 1-5.
Grup de recerca
GICITED - Grup Interdiciplinari de Ciència i Tecnologia en l'Edificació

Participants

Arxius